# SDR CA960126025

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2435 · Starter-Generator
- Part: Bearings
- Part number: 03600923
- Condition: Failed
- Location: Starter Rotor
- Component: Lucas, 23088002A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BOTH STARTER GENERATOR BEARINGS ON THE ROTOR FAILED. FOUND ON THE BENCH.
